# SDR HEEA075971

- Difficulty date: September 13, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,516 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407030801105
- Part serial: 53323
- Condition: Cracked
- Location: Tailboom
- Part time: 2,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN ON LEFT HAND SIDE. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:   DMR#720464.
